Select Page
Hair Loss treatment medicines

FAQ's

Beard Hair Removal

All the laser hair removal facts contained on this page are provided with complete honesty, these facts have been provided to make your decision process easier, for additional information please call one of our clinics.

  1. Is laser hair removal permanent?
  2. Is laser hair removal painful?
  3. How many treatments will I need?
  4. Does sun exposure affect my treatments?
  5. Will my skin scar?
  6. Does the treatment affect me if I am on medication?

Q. Is laser hair removal permanent?

A. There are no lasers that have achieved permanent hair removal, only permanent hair reduction. One can achieve anywhere from a 70% – 90% reduction in hair growth. These results will be influenced by certain conditions such as skin and hair colour and hormones.

Q. Is laser hair removal painful?

A. Our laser has a dynamic cooling device, which cools the skin on contact making the treatment almost painless. One can compare the feeling to an elastic band being snapped against the skin but everyone’s individual pain thresholds differ. One can apply a topical anesthetic to the area prior treatment if needed.

Q. How many treatments will I need?

A. Individual treatments will differ according to skin and hair colour. The lighter the skin and darker the hair, the better the results will be. On average it’s about 8-10 treatments but one may need more depending on certain conditions. Treatments should be every 4-6 weeks apart depending on the rate of regrowth.

Q. Does sun exposure affect my treatments?

A. One should keep the area to be treated out of the sun 1 month before a treatment and at least 1-2 weeks after a treatment. Sun exposure will interfere with ones treatment by causing hypo and hyper pigmentation and sometimes even burn marks. If this occurs the pigmentation is not permanent, but can take up to 6 months for the marks to disappear. So it’s important to wear 30+ SPF daily!

Q. Will my skin scar?

A. The laser cannot cause permanent scaring, as it doesn’t affect the Dermis layer of the skin. Any skin pigmentation or burns caused during treatment are superficial and will disappear with time.

Q. Does the treatment affect me if I am on medication?

A. There are only a few medications that can affect the treatment. The most common are Roaccutane and Retin- A. These 2 medications can cause pigmentation to occur in the skin during treatment. So it is advised to start treatment 2 months after the use of these medications.

Contact us today for a free consultation

Book Now

  • :